# SDR SWIA201438952

- Difficulty date: July 14, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,161 hours, 43,736 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER CO-PILOTS SEAT CRACKED.  C-CHECK,  REPAIRED SEAT ATTACHED TO FRAME 13 IAW ETD.
